| Catalog Number |
MB3575 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove two mobi-c devices after the patient was showing signs of an allergic reaction.Although the patient is not allergic to nickel, an allergy to the mobi-c was confirmed when the doctor taped a demo implant to the patient's arm, and within 30 minutes, the site was turning red and itching.This is report two of two for this event.
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2024-00009.
Event or Problem Description
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.H6: additional method code: 4110.Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the device was sent to exponent for evaluation.The articulating surface of the polyethylene inserts showed machining marks, pitting and multidirectional scratches consistent with minimal wear.The device components did not have evidence of damage consistent with impingement.Overall, the results of the stage i analysis are consistent with a device having impingement and a short implantation time.Stage iii analysis was conducted to assess the condition of the polyethylene insert.Stage iii analysis found a low (oi < 1) oxidation and mechanical properties consistent with this level of oxidation.No images of the allergic reaction were attached.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description